Friday, March 14, 2008

Edema in Pregnancy and the Effects of Steroid

BEWARE! BEWARE! EXPLICIT PICTURES OF PIMPLES AND EDEMA!
If you've been reading my blog since January when I blogged that I felt so ugly, well, nothing could be uglier than my skin and my feet right now. Since I've been taking steroid for my thyroid autoimmune problem, I've had a lot of side effects. Some effects are having a moon face, having a high blood pressure, this edema can also be an effect and the worst are the pimples. Just take a look at the pimples at the side of my ears. Di ba kadiri! Not just my ears but you can see it all over my face, neck, back and stomach.
Pero what is surprising right now, I do not feel ugly at all. I know I am fat but do not feel that I am fat, I am the least affected. Sometimes those pimples can be so itchy and painful especially on the bra strap area and the area for the panty's garter.

Maybe I am the least affected because I know that these are sacrifices for my baby's sake. It is enough for me to see my baby alive and very healthy. I can't wait to be a mother!




9 comments:

Vina said...

hi agnes, hope you're feeling fine. i also went through a lot of edema during my pregnancy. i looked horrible that i didn't want to go to work some days. plus i also got an allergic reaction to dust which caused black very itchy spots all over my body. yung parang patsi-patsi. iyak ako nang iyak nun. pero hayaan mo na, these will all come to pass. except for the extra weight (in my case), that is. hehe. smile!

alpha said...

hi agnes. thanks for the comment ha.. don't worry too much. that will pass.

Beibi said...

hello vina and alpha!

thanks for the encouraging words, sana nga I can get over these symptoms after my pregnancy.

joy said...

Eat plenty of fruits and veges Ag and avoid oily and salty and super sweet foods. I still see some words being underline with green which means infected parin page mo. Try to remove some of the widgets like counter stat or any javascript that causes that. Added you in my health blog and please update joydob url into my domain http://joydob.com huh? Added you also in my http://joyspeaking.com

bestre said...

wow i never knew there could be such thing while being pregnant... you know what i know its nice to be a mother but there's this feeling within me that makes me nervous when i talk about pregnancy especially that maybe next year, I will be getting married...

huh.. this must have been very difficult...

but you're definitely right, if you just think about the baby all things get well...

get well soon!

happy said...

hi there,
you're right, a mom would definitely do and sacrifice anything for her child. i hope thing will be better soon.

by the way, i have a tag for you. i hope you could get it at
http://idleinmakati.blogspot.com

thanks. :)

Sweetiepie said...

Oh I miss this post.Sorry to hear that.There is one way to get rid of these acne or pimples is eat lots of fiber food so that you can detox.My sister also had the painful and ugly feet like you cuz she had high blood pressure too.I don't think there is something you can avoid the water retention.I had a terrible acne problem when I was in college.After taking some fiber supplement for a about a month,I don't have any pimples and acne anymore.Till now!Amazing isn't it.After giving birth you can try to take fiber supplement if you wanna to get rid those pimples.:)

Ai said...

oh im new to your site. but let me give you some tips since i just gave birth 8 months ago here. I had super big feet when i was preggy..but my doctor just told me to keep drinking water at least 1 liter a day including nayung soup mo and eat a lot of water melons. it helps! dont worry aobut the face problem it will be gone after or that avoid oily foods and salty one..more veges and fruits lang. hope i can help...nice post anyway. goodluck sa birthing mo.
and one more tip, aspirin can do wonders on skin too..just make it as a mask..dissolve it in water and put honey on it and put it as mask in your face but i dont know if hiyang ka sa aspirin but im an aspirin addict..it helps with the blemishes and acnes.

Edema Information said...

Edema is a foot condition. It can be ugly, but not necessarily threatening.